# SDR SWIA202266210

- Difficulty date: July 22, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N742SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10197
- Aircraft time: 46,360 hours, 30,085 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR SIDE TRACK MOUNTING BASE ASSEMBLY ON SEAT 5AB HAS A HELICOIL INSTALLED THAT HAS MIGRATED OUT OF THE BASE. UNABLE TO TIGHTEN DOWN ANTI-RATTLE SHEAR DEVICE.   (FILED CLOSED)    REMOVED AND REPLACED SEAT 5AB AFT SIDEWALL MOUNTING BASE ASSEMBLY IN REFERENCE TO CMM 25-26-15
